# SDR DALA2015090105361

- Difficulty date: August 31, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1003-1098
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT CARGO TRACK BETWEEN BS 1003 - 1098, UPPER AND LOWER SURFACES,.  THE CARGO TRACK WAS REPLACED IAW SRM 51-30-1, 51-30-5, SRM 53-24-0D AND DWG DWGS936660, REV B2.
